MathSciNet Relay Station
MathSciNet bibliographic data
MR1293872 (95i:46094) 46L37
Bisch, Dietmar An example of an irreducible subfactor of the hyperfinite ${\rm II}\sb 1$ factor with rational, noninteger index. J. Reine Angew. Math. 455 (1994), 21–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement